Advertisement

Positivity

, Volume 23, Issue 1, pp 101–109 | Cite as

Probability measure on real-orthogonal projections

  • Marjan MatvejchukEmail author
Article
  • 20 Downloads

Abstract

In the paper we study probability measure on real-orthogonal projections acting on complex Euclidean space. We proof an analog of Gleason’s theorem. We study Hermitian measure and some special class of measures on real-orthogonal projections.

Keywords

Euclidean space Real-orthogonality Projection Partial order Logic Probability measure States 

Mathematics Subject Classification

15A54 28A60 46C20 46C50 47A63 47B50 81P10 

References

  1. 1.
    Ptak, P., Pulmannova, S.: Orthomodular Structures as Quantum Logics, vol. 44, p. 212. Kluver Academic Publishers, Dordrecht (1991)zbMATHGoogle Scholar
  2. 2.
    Matvejchuk, M.: Probability measures on conjugation logics. Positivity 1(3), 539–545 (2015).  https://doi.org/10.1007/s11117-014-0314-4 MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Matvejchuk, M.: Gleason’s theorem in W*J-algebras in space with indefinite metric. Int. J. Theor. Phys. 38(8), 2065–2093 (1999).  https://doi.org/10.1023/A:1026661904610 MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Matvejchuk, M., Widdows, D.: Real-orthogonal projections as quantum pseudo-logic. Lecture Notes in Computer Science, vol. 9535, pp. 275–283 (2016).  https://doi.org/10.1007/978-3-319-28675-4_21
  5. 5.
    Matvejchuk, M.: Real orthogonal projections as quantum logic. Int. J. Theor. Phys. 56(12), 3941–3952 (2017).  https://doi.org/10.1007/s10773-017-3387-6 MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Matvejchuk, M.: Operator analogy of quantum pseudo-logic. Lobachevskii J. Math. 39(1), 104–113 (2018).  https://doi.org/10.1134/S1995080218010195 MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Groß, J., Trenkler, G., Troschke, S.: On semi-orthogonality and a special class of matrices. Linear Algebra Appl. 289, 169–182 (1999)MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Gleason, A.: Measures on the closed subspaces of a Hilbert space. J. Math Mech. 6(6), 44–52 (1957)MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Kazan National Research Tehnical UniversityKazanRussia

Personalised recommendations